# SDR SWAA2020081707668

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241AF AFT CORNERS HAVE EDGE DAMAGE. / PANEL 241AF FOUND TO BE B.E.R. REPLACED BY FABRICATION. WORK ACCOMPLISHED ON W.O. # 41390/2400/0013 DEFECT # Y0236953
